# SDR XNA01018

- Difficulty date: August 21, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 58,884 hours, 39,397 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOWER YAW DAMPER POPS C/B.  TRANSFERRED TO DMI 1462 IAW EWA B727 MEL 22-6 CAT-C.  A/P CONSIDERED INOP.
